# SDR DJFA2010029

- Difficulty date: October 2, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N925FL
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500825
- Aircraft time: 7,506 hours, 4,010 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Burned
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP, CREW NOTED AN ELECTRICAL ODOR IN THE COCKPIT.  MX FOUND THE CONNECTOR BETWEEN THE BEZEL ASSY AND THE NR 3 DU (EICAS DISPLAY) BURNED UP.  BOTH THE NR 3 DU AND THE ASSOCIATED BEZEL WERE REPLACED.
